# SDR AWXA200500121

- Difficulty date: December 21, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654577627
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER 27 LT BETWEEN BS 1006 AND BS 1009.  MAINTENANCE REMOVED CORRODED STRINGER 27 LT FROM BS 978 TO BS 1016; FABRICATED A NEW REPLACEMENT SECTION OF STRINGER, A REPAIR ANGLE AND CHANNEL; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-03, FIG 201.
